Moms Expertise

Tics caused by ADHD medication: Adderall

Add your advice here…
Message length 300 characters recommended

This is the down side to medication; with one thing being fixed, other things can come out to shine brighter. Adderall can bring out a child with ADHD's tic disorder. Tics may be expressed through muscle activity (motor tics), or by vocal sounds (vocal tics). Motor tics range from simple, abrupt movements, such as eye blinking, head jerking, or shoulder shrugging, to more complex purposeful-appearing behaviors — facial expressions or gestures of the arms or head. Vocal tics range from throat-clearing sounds to more complex vocalizations and speech.

What is Moms Expertise?
“Moms Expertise” — a growing community - based collection of real and unique mom experience. Here you can find solutions to your issues and help other moms by sharing your own advice. Because every mom who’s been there is the best Expert for her baby.
Add your expertise
Similar moms expertise
Tics caused by ADHD medication: Adderall
10/05/16Moment of the day
Pictures Day
Browse moms
Moms of big kids
CelesteLeah8TheresaJessicaCrystalKarenCandaceIuliiaYu SingCrystalSharonMarie